# SDR IPXA2021041268124

- Difficulty date: April 1, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH WING O/B AILERON WEDGE HAS A HOLE AT UPPER SURFACE.REMOVED AND REPLACED RH O/B AILERON WEDGE IAW SRM 51-37-01 AND DWG #NRC6741 (MINOR).
